# SDR EHA2002F00009

- Difficulty date: July 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N16974
- Make and model: Bell 212
- Aircraft serial: 30886
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447210
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,556 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING AT A REMOTE LOCATION, THE PILOT EXPERIENCED A LOW SIDE GOVERNING FAILURE ON THE NR 2 AUTOMATION FUEL CONTROL UNIT.  THE AFCU WAS PUT ON IAW MEL AND A FERRY FLIGHT PERMIT WAS ISSUED.  THE AIRCRAFT RETURNED AND THE AFCU WAS CHANGED.
